I am a 35 year old woman. I had a tubal last year. I was on the depo shot for more than 10 years and have not had a period since. Recently, I have been having pain in my perineal area. It is painful to the touch and I notice it when I urinate. I have not noticed a tear or anything. Any suggestions would be appreciated.
I don't know exactly but I a experiencing the same thing. I am a registered nurse and have seen and heard it all but never experienced this UNTIL NOW!!! OMG the buring is bad and most probably a urinary tract infection, possibly yeast infection. I just finished a dose of antibiotics for an upper respiratory infection. Atibiotics are known culprits for vaginal infections. I plan to and suggest that you too, make an appointment with your OB/GYN
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.